# SDR 99ZZZX2131

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9219P
- Make and model: Piper PA-24-260
- Aircraft serial: 244715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2050027
- Condition: Loose
- Location: Bs 254-257
- Part time: 4,728 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RECURRENT INSPECTION FOR AD 94-13-10, A CREAKING NOISE WAS HEARD COMING FROM THE ANGLES SUPPORTING THE STABILATOR TORQUE TUBE BEARING SUPPORT FITTINGS.  THE SOURCE OF THE  NOISE WAS NOT SPECIFIED IN THE AD.  LOOSE RIVETS WERE DISCOVERED AFTER DISASSEMBLY AT FS 254 TO FS 257 WHERE THE ANGLES, P/N'S 20500-27, DASH 28, AND DASH 29 ATTACH TO THE FUSELAGE.  WEAR MARKS WERE DISCOVERED BEHIND THESE ANGLES AND ON THE AFT BULKHEAD P/N 20479-15 WHERE THE LOWER ANGLE ASSEMBLY MEETS THE BULKHEAD.
